MAUDE Adverse Event Report: COVIDIEN LLC NELLCOR; OXIMETER

COVIDIEN LLC NELLCOR; OXIMETER
Model Number PM10N
Medical Device Problem Codes Image Display Error/Artifact (1304); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the examination procedure, the device displayed inaccurate readings, with multiple values falling below 95%, and a real-time clock error (907) was observed.Troubleshooting steps included replacing the coin cell battery, rebooting the unit, adjusting the date and time, and checking the battery contacts; however, these actions did not resolve the error.System failure error messages persisted despite troubleshooting efforts.No patient complications were reported in relation to this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during the examination procedure, the device displayed inaccurate readings, with multiple values falling below 95%, and a real-time clock error (907) was observed.Troubleshooting steps included replacing the coin cell battery, rebooting the unit, adjusting the date and time, and checking the battery contacts; however, these actions did not resolve the error.The battery was alleged to be of the alkaline battery.System failure error messages persisted despite troubleshooting efforts.No patient complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the device was received with aa batteries.Functionally, the coin cell battery failed.The issue was resolved by replacing the coin cell battery.It was reported that the device displayed inaccurate readings, with multiple values falling below 95%.The reported issue was not confirmed.The most likely cause was traced to a component failure.It was also reported that a real-time clock error (907) was observed with the device.The reported issue was confirmed.The most likely cause was traced to a component failure.The evaluation detected unreported conditions: damaged front cover and lcd window.The issues were resolved by replacing the damaged parts.The most likely cause for these additional conditions is traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS  00000
Manufacturer (Section G)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS   00000
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22508642
Report Number2936999-2025-00377
Device Sequence Number21157964
Product Code DQA
UDI-Device Identifier20884521208787
UDI-Public20884521208787
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K141542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM10N
Device Catalogue NumberPM10N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/24/2025
12/16/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/05/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown